Advertisement

Reactions Weekly

, Volume 1696, Issue 1, pp 229–229 | Cite as

Lisinopril

Hypovolaemic shock and visceral angioedema: 2 case reports
Case report
  • 55 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 62-year-old man and a 33-year-old woman were described, who developed visceral angioedema and hypovolaemic shock during treatment with lisinopril [route, dosage and indication not stated].

Case 1: The man presented for abdominal pain, diarrhoea and vomiting. His symptoms started an hour before presentation, at the time of eating. He experienced diffuse and cramping of the abdomen followed by five non-bloody and watery stools. His BP was 80mm Hg systolic. He received sodium chloride [normal saline] and his BP improved at the time of presentation to the emergency department (ED). He received 2L oxygen by a nasal cannula and showed a pulse oximetry of 94%. He reportedly had developed diaphoresis which resolved following fluid bolus. His abdominal pain was...

Reference

  1. Myslinski J, et al. Hypovolemic Shock Caused by Angiotensin-Converting Enzyme Inhibitor-Induced Visceral Angioedema: A Case Series and A Simple Method to Diagnose this Complication in the Emergency Department. Journal of Emergency Medicine 54: 375-379, No. 3, Mar 2018. Available from: URL: http://doi.org/10.1016/j.jemermed.2017.12.009 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations